Drug interactions between carbamazepine and Xanax
Interactions between your drugs
carbamazepine ↔ alprazolam
Applies to:carbamazepine and Xanax (alprazolam)
Using carBAMazepine and ALPRAZolam together may alter the effectiveness of ALPRAZolam. If you take both medications together, tell your doctor if ALPRAZolam is not effective. You may need a dose adjustment if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: carbamazepine
You should preferably avoid the regular consumption of grapefruits and grapefruit juice while taking carBAMazepine. This can cause carBAMazepine levels to increase. You should report signs of carBAMazepine side effects such as nausea, visual disturbances, dizziness, or muscle weakness to your doctor. You should avoid or limit the use of alcohol while being treated with carBAMazepine. Alcohol can increase the nervous system side effects of carBAMazepine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: Xanax (alprazolam)
Grapefruit and grapefruit juice may interact with ALPRAZolam and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking ALPRAZolam. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take ALPRAZolam with alcohol. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.